# SDR YEWA20200910002

- Difficulty date: August 31, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N813JB
- Make and model: Beech C90
- Aircraft serial: LJ899
- Aircraft time: 10,173 hours, 12,401 cycles
- Engine: Pwa PT6A60A
- Engine time: 9,901 hours, 11,701 cycles
- Propeller: Hartzl HCD4N3C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 310103702
- Part serial: 7A094
- Condition: Torn
- Location: #1 Engine
- Part time: 9,901 hours, 11,701 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HEARING A POP UPON ADVANCING PROP LEVERS ON MID-FINAL APPROACH INTO KAAO.  PILOT NOTICED NR 1 ENGINE TORQUE INDICATION EXTREMELY LOW, LANDING WAS COMPLETED PER NORMAL PROCEDURES WITHOUT INCIDENT.  VISUAL INSPECTION OF THE NR 1 ENGINE FOUND THE POWER SECTION INNER EXHAUST LINER HAD TORN AND MADE CONTACT WITH THE POWER TURBINE DISC.  THE POWER SECTION WAS REMOVED AND SENT TO CTS FOR REPAIR.  CTS DETERMINED THE CAUSE FOR PT BLADE FAILURE WAS RELATED TO EXHAUST BEARING SUPPORT COVER FAILURE. THE NR 3 BEARING COVER & SKI JUMP (EXHAUST DUCT) CRACKED AND EVENTUALLY CONTACTED PT BLADES CAUSING THE BLADES TO FAIL.
